# SDR COMA0360440

- Difficulty date: September 29, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 8,274 hours, 7,109 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 24403615
- Condition: False Activation
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5444 MLG BAY OVERHEAT WARNING.  REPLACED THE RT MLG OVERHEAT SENSE ELEMENT.
